MathSciNet Relay Station
MathSciNet bibliographic data
MR1220982 (94g:35073) 35J50 (35J65 58E05)
Hulshof, Josephus; van der Vorst, Robertus Differential systems with strongly indefinite variational structure. J. Funct. Anal. 114 (1993), no. 1, 32–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement